Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about the YAZ PILLS!!!!!! r there really getting sued and.................

Posted by on Aug. 28, 2009 at 9:29 PM
  • 5 Replies

Should i look into it more. I was wathing T.V. and I seen all the problems they say r having and getting sued for it. Now I have been taking them for 2 years and  I went to the doctors and was asking him about my arm, well I have a lil ball in my arm and like there was no circulation sometimes not going threw but if I was too rub it for a bit it would be fine..... but just two days ago when I had asked he said it could be a blood clog or a sis and it was to get bigger I will need surgary..... I'm confused and now that this commercial pops on the tv i started thinking about it! HMMMMM someone please help..........

by on Aug. 28, 2009 at 9:29 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
mlg87ok
by on Aug. 28, 2009 at 9:36 PM

I personally have not used this BC but have considered it but had a lady tell me after she started taking it, she went blind in one eye and lets just say after hearing that, it wasn't a option anymore.

LuvmySFSGT
by on Aug. 28, 2009 at 9:42 PM

I have seen the ads. I am on Yasmin which is one of the listed ones.

I think you can only sue if you have the problems...and I think it was only because they did not post warnings for those side effects initially. These side effects are with ALL BC pills.

I could be wrong...but as you can see I am not all that concerned.

MoMluvsherkids
by Bronze Member on Aug. 28, 2009 at 10:33 PM

Im not really worried abou the sueing Im just worried if the problem i have was from the pills!!!!! thats all....

lovinmyseabee09
by on Aug. 28, 2009 at 10:38 PM

 all bc's can cause blood clots. it is a risk you take when you take them. you increase your risk if you are over 35, smoke, overwieght, eat bad, don't exercise...several other things.

if it is a blood clot, you should have it checked. now. your doctor should have checked it for you right then and there.

do not rub it. rubbing it can dislodge it, and kill you. so stop it.

if it isn't a blood clot it is still something that needs to be looked at. anything that cuts off blood flow is NOT good. so get it checked. :)

i stopped using YAZ { after 2 years of being on it } because it made me feel like shit. head aches, no sex drive, hot flashes, moodiness, being tired...i couldn't stand them. we said to hell with them and went for the big V today. yay! 8 more weeks....and during that time we are using NFP.

{i smite you...i smite you right to hades}




 

MoMluvsherkids
by Bronze Member on Aug. 28, 2009 at 10:45 PM

Thanks, i am making an appointment tomarrow and making one with the ob and getting off of them all the signs you said is what r doing to me the moodiness and stuff...... now to figure out what is the best metthod for me till next year being a surrogate for my brother and then cutting the tubes!!!!! cant wait......  Again thanks!

Quoting lovinmyseabee09:

 all bc's can cause blood clots. it is a risk you take when you take them. you increase your risk if you are over 35, smoke, overwieght, eat bad, don't exercise...several other things.

if it is a blood clot, you should have it checked. now. your doctor should have checked it for you right then and there.

do not rub it. rubbing it can dislodge it, and kill you. so stop it.

if it isn't a blood clot it is still something that needs to be looked at. anything that cuts off blood flow is NOT good. so get it checked. :)

i stopped using YAZ { after 2 years of being on it } because it made me feel like shit. head aches, no sex drive, hot flashes, moodiness, being tired...i couldn't stand them. we said to hell with them and went for the big V today. yay! 8 more weeks....and during that time we are using NFP.

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)